# SDR 20000417SH009

- Difficulty date: February 28, 2000
- Submitted: April 17, 2000
- Operation: General aviation
- Make and model: Cessna 207A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 1118
- Condition: Damaged
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

END OF HOSE WAS CUT OFF WITH A CUT-OFF WHEEL AND HOSE INTERIOR WAS FOUND COLLAPSED.  ANOTHER 1.50 INCH WAS CUT OFF AND THE SAME CONDITION WAS FOUND.  NOTE:  SECTION OF HOSE SUBMITTED REPORT FORWARDED TO AEG NE-FSDO-07.  (X)
